By Topic

On necessary conditions for real robust Schur-stability

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Batra, P. ; Inst. of Distributed Syst., Technische Univ. Hamburg-Harburg, Hamburg, Germany

A coefficient diameter of real Schur-stable interval polynomials is bounded using meromorphic functions. The resulting bound is the best possible. A known bound for the ratio of the two leading coefficients is improved for large diameters.

Published in:

Automatic Control, IEEE Transactions on  (Volume:48 ,  Issue: 2 )